Proof of a conjecture of Selmer
Acta Arithmetica, Tome 65 (1993) no. 2, pp. 117-135
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_65_2_117_135,
author = {Jukka Pihko},
title = {Proof of a conjecture of {Selmer}},
journal = {Acta Arithmetica},
pages = {117--135},
year = {1993},
volume = {65},
number = {2},
doi = {10.4064/aa-65-2-117-135},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-65-2-117-135/}
}
Jukka Pihko. Proof of a conjecture of Selmer. Acta Arithmetica, Tome 65 (1993) no. 2, pp. 117-135. doi: 10.4064/aa-65-2-117-135
Cité par Sources :